# SDR SWAA2014071429930

- Difficulty date: June 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Part number: 654643815
- Part serial: E0090
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 FLAP TRACK FWD ATTACH POINT OTBD LUG BORE CORRODED.  REPAIRED LUG BORE IAW EA.
